MAUDE Adverse Event Report: SYNTHES GMBH 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.265S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024 patient had a revision surgery today for a hip fracture using implant synthes tfna broke, surgeon had to revise it and surgeon told to sales rep that notice some signs maybe 6 months ago looks like that patient will heal but was not heal required revision surgery.No surgical delay in the removal process.The surgery was successfully completed.Patient status/ outcome: after surgery, they were sent out for the typical rehabilitation process.This report is for one (1) 12/130 deg ti cann tfna 440/left-sterile this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3,h4,h6 visual analysis of the returned sample revealed that the 12/130 deg ti cann tfna 440/left-sterile is found broken in two pieces, all pieces were returned for investigation a dimensional inspection was not performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the device would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed 04_037_042 rev.J current and manufactured h4,h6 manufacturing location: monument, manufacturing date: 01-aug-2022, expiration date: 30-jun-2032, part number: 04.037.265s, 12mm/130 deg ti cann tfna 440mm/left- sterile, lot number: 1220p41 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, ns071311 rev g met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection ns067861 rev c met all inspection acceptance criteria.This order was identified as part of the bounding for jbl-nr-0017545, related to a down level process sheet at the boxing operation.Per jbl-pd-0018512, this lot number meets specification requirements, validated process requirements, dmr requirements, and operators performed the process correctly.The lot was dispositioned as ¿release from hold¿ and the non-conformance identified would not have contributed to the reported complaint condition.Packaging label log (pll) lppf rev d, lmd rev c was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 23035 supplied by jabil (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive lot number: 911p789.16 pieces of scrap for chipped tooling on this lot at op #10.Production order traveler met all inspection acceptance criteria apart from the sixteen pieces noted.Inspection sheet, ns673827 rev a met all inspection acceptance criteria.Part number: 04.037.942.2, lock prong, 130 degree lot number: 912p127 production order traveler met all inspection acceptance criteria.Inspection sheet, ns673829, rev c met all inspection criteria.Part number: 21127, timoagri16.00 lot number: 894p908.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 09-jun-2022 was reviewed and determined to be conforming.Lot summary report dated 16-jun-2022 met all inspection acceptance criteria.Raw material receiving/put away checklist met all inspection acceptance criteria.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/130 DEG TI CANN TFNA 440/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18564295
Report Number8030965-2024-01227
Device Sequence Number8124363
Product Code HSB
UDI-Device Identifier10886982097453
UDI-Public(01)10886982097453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.265S
Device Lot Number1220P41
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/13/2024
03/06/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date02/27/2024
03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: TFNA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown